Welcome...

We are a plastic surgery forum & message board here to answer your questions about reconstructive and cosmetic surgery.

Register for free and join our community today!

Forum Statistics

  • Forum Members:
  • Total Threads:
  • Total Posts: 2
There are users currently browsing forums.

Blogroll:

Reply
Old 11-30-2010, 12:39 PM   #1
 
Status: Junior Member
Join Date: Nov 2010
Posts: 1

Notpretty is on a distinguished road



Default When getting any filler, watch out for NECROSIS. Catch signs EARLY, remove it ASAP

I had Resylane injected on a Thursday only in my nasolabial fold and on the same day I started seeing patchiness on the right side of my face. The injection area on the right bled a little about 4 hours after my procedure. By Friday my right side was VERY swollen and my lip was pushed down from the swelling. I was reddening along the right side, even to my forehead. The nurse who injected it said it was normal. On Saturday the swelling was still severe but the redness along my nasolabial fold, nose and right forehead was worsening. I asked if I should go to the ER and the nurse said no, itís normal. On Sunday I had severe acne near my nasolabial fold, my nose had been running a lot and the redness was worse than ever, although the swelling was less. The nurse said itís normal. On Monday, I made an appointment with a plastic surgeon named Dr. Few in Chicago. The nurse was irritated that I was going to a different provider. Dr. Few told me that the nurse injected the filler in my ARTERY, causing blood and oxygen flow blockage, thereby killing my skin along the artery. The acne was not acne but postules that form when the skin gets no oxygen. The inside of my nose had necrosis (2 mm of black). My face was extremely red, purple, and I had formed a line along my upper lip of what looked like bruising but was actually blood going there because the artery had been compromised and the blood had to go somewhere. Dr. Few immediately injected a dissolvant. On Tues I saw no signs of improvement but Dr. Few did. On Wed, my face was getting pink. Today, a week after he injected the dissolvant, my right side along the artery is pink. I may now need laser to eliminate the color, which may take up to a year without laser. My interior nose right side still hurts, bleeds occasionally and the mucus is terrible. I need to use Ocean twice a day to keep it moist. PLEASE WATCH FOR SIGNS OF NECROSIS!!!! If you start seeing swelling, go to a plastic surgeon or dermatologist IMMEDIATELY and get it removed. Even that night because the time for necrosis varies from person to person, it could take only 12 hours to have black skin. From there, permanent scarring. The nurse didn't even know this was a possibility so please be aware that not everyone is aware of this problem. Dr. Few and Dr. Dayan have both dealt with this issue but the key is to stop it EARLY.


Notpretty is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 02-07-2011, 05:21 PM   #2
 
Status: Banned
Join Date: Feb 2011
Location: Georgia
Posts: 5

Lisa1126 is on a distinguished road



Default

Indeed necrosis of the face from dermal fillers can happen. Your medical provider should have injected some medication, called Amphadase to prevent it from progressing.

Lisa1126 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote


Reply

Tags
artery , filler , necrosis

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Contact Us - Plastic Surgery Forum | Cosmetic Surgery Forum | Plastic Surgery Message Boards - Archive - Privacy Statement - Forum Rules - Top